期刊文献+

■混合阵列加权和的收敛性质

Convergence for the weighted sums of ■ mixing random arrays
下载PDF
导出
摘要 在较宽泛的条件下研究了不同分布■混合阵列行加权和的收敛性质,利用矩不等式和截尾方法,获得了一般双下标加权系数的加权部分和的Lp收敛性和完全收敛性定理,改进了吴群英与王远清(2007)的相应结果. Under very mild conditions, the convergence properties for the weighted sums of ρ mixing random arrays with the different distribution were studied. By using moment inequality and truncated method, the Lp convergence and complete convergence for the general double index weighted partial sums was obtained, which improve the corresponding results of Q. Y. Wu, Y. Q. Wang (2007).
作者 吴永锋
出处 《西安工程大学学报》 CAS 2008年第3期358-361,共4页 Journal of Xi’an Polytechnic University
基金 安徽高校省级自然科研项目(KJ2008B15ZC) 安徽省高校青年教师资助计划项目(2008jq1140)
关键词 ρ混合阵列 加权和 一致可积 Lp收敛性 完全收敛性 ρ mixing random arrays weighted sum uniform integrability Lp convergence complete convergence.
  • 相关文献

参考文献5

二级参考文献25

  • 1吴群英,林亮.全稳定广义生-灭最小Q过程的构造[J].广西科学,2005,12(1):10-13. 被引量:3
  • 2Bradley R C. Equivalent Mixing Conditions for Random Fields. Technical Report No. 336. Center for Stochastic Processes: Univ of North Carolina, 1990.
  • 3Bozorgnia A, Patterson R F, Taylor R L. On strong laws of large numbers for arrays of rowwise independent random elements. Internat J Math & Math Sci, 1993, 16(3): 587-592.
  • 4Bradley R C. On the spectral density and asymptotic normality of weakly dependent random fields. J Theoret Probab, 1992, 5:355-374.
  • 5Bryc W, Smolenski W. Moment conditions for almost sure convergence of weakly correlated random variables. Proceedings of American Math Society, 1993, 119(2):629-635.
  • 6HU T C, Taylor R L. On the strong law for arrays and for the bootstrap mean and variance. Internat J Math & Math Sci, 1997, 20(2):375-382.
  • 7Hsu P L, Robbins H. Complete convergence and the strong law of large numbers. Proc Nat Acad Sci, 1947, 33(2): 25-31.
  • 8苏淳(译),独立随机变量之和的极限定理,1991年,88页
  • 9Bradley R C. Eqnivalent mixing conditions for random fields [M]. Chapel Hill:Technical Roport No.336,Center for Stochastic Processes, Univ of North Carolina, 1990.
  • 10Bradley R C. On the spectral density and asymptotic normality of weakly dependent random fields[J]. J Theoret Probab, 1992.5: 355~374.

共引文献97

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部